zbMATH — the first resource for mathematics

Nonlinear oscillation of higher-order functional differential equations with deviating arguments. (English) Zbl 0465.34044

34K99 Functional-differential equations (including equations with delayed, advanced or state-dependent argument)
34C15 Nonlinear oscillations and coupled oscillators for ordinary differential equations
34A34 Nonlinear ordinary differential equations and systems
Full Text: DOI
[1] ńĆanturija, T.A, Some comparison theorems for higher order ordinary differential equations, Bull. acad. polon. sci. ser. sci. math. astronom. phys., 25, 749-756, (1977), [Russian] · Zbl 0363.34027
[2] Granata, A, Singular Cauchy problems and asymptotic behavior for a class of nth ordder differential equations, Funkcial. ekavac., 20, 193-212, (1977) · Zbl 0378.34036
[3] Kartsatos, A.G, Oscillation properties of solutions of even order differential equations, Bull. fac. sci. ibaraki univ. ser. A, 2, 9-14, (1969) · Zbl 0225.34021
[4] {\scY. Kitamura}, Characterization of oscillation of fourth order functional differential equations with deviating arguments, Ann. Mat. Pura Appl., in press. · Zbl 0474.34058
[5] {\scY. Kitamura and T. Kusano}, Oscillation criteria for semilinear metaharmonic equations in exterior domains, Arch. Rational Mech. Anal., in press. · Zbl 0463.35007
[6] Kusano, T; Onose, H, Remarks on the oscillatory behavior of solutions of functional differential equations with deviating argument, Hiroshima math. J., 6, 183-189, (1976) · Zbl 0344.34062
[7] Lovelady, D.L, On the oscillatory behavior of bounded solutions of higher order differential equations, J. differential equations, 19, 165-175, (1975) · Zbl 0333.34030
[8] {\scM. Naito}, Existence and asymptotic behavior of positive solutions of differential inequalities with deviating argument, Funccial. Ekvac., in press. · Zbl 0437.34060
[9] Philos, Ch.G, Oscillatory and asymptotic behavior of all solutions of differential equations with deviating arguments, (), 195-210 · Zbl 0417.34108
[10] Trench, W.F, Canonical forms and principal systems for general disconjugate equations, Trans. amer. math. soc., 189, 319-327, (1974) · Zbl 0289.34051
[11] Trench, W.F, Oscillation properties of perturbed disconjugate equations, (), 147-155 · Zbl 0321.34027
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.